Metrics

From
Paradox Algorithm in Application of a Linear Transportation Problem by Osuji George A., Opara Jude, Nwobi Anderson C., Onyeze Vitus and Iheagwara Andrew I. American Journal of Applied Mathematics and Statistics. 2014, 2(1), 10-15 doi:10.12691/ajams-2-1-3
Views
27421
Html 26955
Abstract 466
06 January 2014 (publication date) through 04 December 2021 *
10.32 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 18938
PDF2831
Epub893
XML1229
PPT6452
Figures296
Tables7237
Export: 2679
RIS817
BibTex939
Endnote923
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com